Advertisement -- Learn more about ads on this site.


    FETCHINGCAT   3,706
SparkPoints
2,500-3,999 SparkPoints
 
 

Too Much of a Good (?) Thing


Thursday, January 28, 2010

The "Good (?) Thing" being Synthroid (synthetic thyroid hormone). I was apparently overmedicated which explained a lot of things: trembling hands, insomnia, hair falling out and the appetite of a ravenous lumberjack! Not only hadn't I lost a single pound, but I'd gained 4! Very discouraging. And then there's that hair loss (not to mention the waist loss). I am slightly hopeful now and am back at the gym and tracking my food (just started again today) and am reading *The Spark*. I plan to give myself a month before I start whining and retreating again.
Signed and dated! 1/28/10
SHARE

Member Comments About This Blog Post:
THE_SILVER_OWL 1/29/2010 1:35AM

    emoticon

Report Inappropriate Comment

Add Your Comment to the Blog Post


Log in to post a comment.
 


Other Entries by FETCHINGCAT